MAUDE Adverse Event Report: NATUS MEDICAL INCORPORATED COMPACT PORTABLE NEUROMONITOR (ICP AND ICT)

NATUS MEDICAL INCORPORATED COMPACT PORTABLE NEUROMONITOR (ICP AND ICT)
Model Number CAM02
Medical Device Problem Codes Break (1069); Patient Data Problem (3197)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/13/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Initial report ref to natus complaint # (b)(4).Complaint details were received as below, and the customer noted no delay in surgery and no patient injury /death however, further in the documented response it indicated patient injury / potential hazard and performance failure.Requests are been made to the customer to confirm details,and to send on the photograph that was noted to be attached to the initial report.Customer stated the following: (b)(6), the sensor is placed on the patient, the equipment is working in perfect condition.(b)(6), the sensor is removed, the equipment is turned off and stored in its original box, in the hospital warehouse.(b)(6), the equipment is taken to their offices to be reviewed and stored in the warehouse.In their technical reception protocol, when the equipment is turned on, information is displayed on the screen.(there was reference to a photograph but it was not attached by the customer).The customer is requested to return the affected product for evaluation and provide clarification on the initial information that they provided.
 
Event or Problem Description
Part cam02 - display issue.
 
Additional Manufacturer Narrative
Follow up report 001 ref to natus complaint # (b)(4).A response was received from the customer and they, provided a picture of the error message.An updated customer complaint form was also provided, and it was confirmed no patient injury or death, no medical intervention was required.Risk review: per (b)(4) camino icp monitor risk analysis file.Hazard id 5.9.Cause - the quality of the icp data may be compromised due to component aging.Effects (harm) - clinically insignificant to severe brain injury or death the hazards identified have been reduced as far as possible, and the residual risk for these hazards are categorized as having an rba rating of medium due to the nature of the hazard.Risk outweighed by benefit of use of device.Further investigation to be carried out.
 
Event or Problem Description
Part cam02 - display issue.
 
Additional Manufacturer Narrative
Follow up report 002 ref to natus complaint # (b)(4).Section h4 updated.Device history record review: unit has passed all the required tests.No manufacturing defects or non-conformances observed.No associated capas complaint history review/trend analysis: (24 months review and percent of sales) (b)(4) previously confirmed "integ-screen" complaints within the past two years.(b)(4) cam02 units sold within past two years.Failure rate =(b)(4) root cause/failure investigation: the customer did not return the device for evaluation.The customer provided an image of an error screen, it is unclear based on customer communication if the issue was resolved by following instructions on screen.The device history records show specifications were met prior to release of product.Failure mode: no device returned - unable to determine.
 
Event or Problem Description
Part cam02 - display issue.

Brand Name
COMPACT PORTABLE NEUROMONITOR (ICP AND ICT)
Common Device Name
COMPACT PORTABLE NEUROMONITOR (ICP AND ICT)
Manufacturer (Section D)
NATUS MEDICAL INCORPORATED
5955 pacific center boulevard
san diego
CA 92121
Manufacturer (Section G)
NATUS MANUFACTURING LIMITED
ida business park
gort
h91pd92,
EI  
Manufacturer Contact
gráinne walsh
5955 pacific center boulevard
san diego, CA 92121
MDR Report Key19724262
Report Number2023988-2024-00047
Device Sequence Number8207155
Product Code GWN
UDI-Device Identifier00382830049023
UDI-Public00382830049023
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K121573
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/03/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCAM02
Device Catalogue NumberCAM02
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/13/2024
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date07/11/2024
Supplement Report FDA Received Date07/19/2024
10/03/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/01/2015
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age46 YR
Patient SexMale